# SDR ASAA2022011537167

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,226 hours, 9,225 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000530
- Condition: Inoperative
- Location: E/E Shelf E5-2
- Part time: 28,292 hours, 8,511 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC TEST PANEL LIGHT ILLUMINATED AFTER LIGHT TEST. GROUNDED - YES. REMOVED AND REPLACED FMCS COMPUTER #2, DOWNLOADED FMC SOFTWARES REF B737-900 AMM 34-61-02/401. FMC OPERATIONAL TEST NORMAL.
